Department of MathematicsWestern Science

Publications: Gord Sinnamon

PAPERS IN REFEREED JOURNALS

J1. G. J. Sinnamon, A note on the Stieltjes transformation, Proceedings of the Royal Society of Edinburgh, Section A, 110(1988), 73-78.

J2. G. J. Sinnamon, A weighted gradient inequality, Proceedings of the Royal Society of Edinburgh, Section A, 111(1989), 329-335.

J3. J. Miltenburg and G. J. Sinnamon, Scheduling mixed-model, multi-level, just-in-time production systems, International Journal of Production Research, 27(1989), 1487-1509.

J4. H. P. Heinig and G. J. Sinnamon, Fourier inequalities and integral representations of functions in weighted Bergman spaces over tube domains, Indiana Mathematics Journal, 38,3(1989), 603-628.

J5. G. J. Sinnamon, The Ap condition and a positive, linear operator, Royal Society of Edinburgh, Proceedings A, 118(1991), 153-156. [pdf file]

J6. G. J. Sinnamon, Weighted Hardy and Opial-type inequalities, Journal of Mathematical Analysis and Applications, 160,2(1991), 434-445.

J7. J. Miltenburg and G. J. Sinnamon, Algorithms for scheduling multi-level, just-in-time production systems, IIE Transactions, 24,2(1992), 121-130.

J8. G. Sinnamon, Spaces defined by the level function and their duals, Studia Mathematica, 111,1(1994), 19-52. [pdf file]

J9. G. Sinnamon, Problem 10411, The American Mathematical Monthly, 101,9(1994), p. 911. [pdf file]

J10. G. J. Sinnamon and S. Milner, Just-in-time schedules for the small, make-to-order shop, Canadian Journal of Administrative Sciences, 12,4(1995), 340-351. Nominated for CJAS Best Paper of 1995. [pdf file]

J11. J. Miltenburg and G. Sinnamon. Revisiting the mixed-model, multi-level just-in-time scheduling problem, International Journal of Production Research, 33,7(1995), 2049-2052. [pdf file]

J12. G. Sinnamon, Kufner's conjecture for higher order Hardy inequalities, The Real Analysis Exchange, 21(1995/6), 590-601. [pdf file]

J13. G. Sinnamon and V. Stepanov. The weighted Hardy inequality: New proofs and the case p = 1, Journal of the London Mathematical Society, 54,1(1996), 89-101. [pdf file]

J14. A. Kufner and G. Sinnamon. Overdetermined Hardy inequalities, Journal of Mathematical Analysis and Applications. 213(1997), 468-486. [pdf file]

J15. H. P. Heinig and G. Sinnamon. Mapping properties of integral averaging operators. Studia Mathematica. 129(1998), 157-177. [pdf file]

J16. G. Sinnamon. One-dimensional Hardy-type inequalities in many dimensions. Proceedings of the Royal Society of Edinburgh, Section A. 128A(1998), 833-848.   [pdf file]

J17. P. Weidemaier and G. Sinnamon. Perturbed weighted Hardy inequalities. Journal of Mathematical Analysis and Applications. 234(1999), 287-292. [pdf file]

J18. G. Sinnamon. From Nörlund matrices to Laplace representations. Proceedings of the American Mathematical Society. 128(2000), 1055-1062. [pdf file]

J19. H. Heinig and G. Sinnamon. Problem 2557. Crux Mathematicorum. 26(2000), p. 304. [pdf file]

J20. G. Sinnamon. The level function in rearrangement invariant spaces. Publicacions Matemàtiques. 45(2001), 175-198. [pdf file]

J21. G. Sinnamon. Refining the Hölder and Minkowski inequalities. Journal of Inequalities and Applications. 6(2001), 633-640. [pdf file]

J22. H. Heinig and G. Sinnamon. Solution to problem 2557. Crux Mathematicorum. 27(2001), p. 465. [pdf file]

J23. G. Sinnamon. Masked factorable matrices. Proceedings of the Royal Society of Edinburgh, Section A. 132(2002), 245-254. [pdf file]

J24. G. Sinnamon. Embeddings of concave functions and duals of Lorentz spaces. Publicacions Matemàtiques. 46(2002), 489-515. [pdf file]

J25. T. Chen and G. Sinnamon. Generalized Hardy operators and normalizing measures. Journal of Inequalities and Applications. 7(2002), 829-866. [pdf file]

J26. G. Sinnamon. The Fourier transform in weighted Lorentz spaces. Publicacions Matemàtiques. 47(2003), 3-29. [pdf file]

J27. G. Sinnamon. Transferring monotonicity in weighted norm inequalities. Collectanea Mathematica. 54(2003), 181-216. [pdf file]

J28. G. Sinnamon. Reduction of Opial-type inequalities to norm inequalities. Proceedings of the American Mathematical Society. 132(2004), 375-379. [pdf file]

J29. S. Abramovich, G. Jameson, and G. Sinnamon. Inequalities for averages of convex and superquadratic functions. Journal of Inequalities in Pure and Applied Mathematics. 5(2004), Issue 4, Article 91 [pdf file]

J30. G. Sinnamon. An inequality for first-order differences. Journal of Function Spaces and Applications. 3(2005), 117-124. [pdf file]

J31. S. Abramovich, G. Jameson, and G. Sinnamon. Refining Jensen's inequality. Bulletin Mathématique de la Société des Sciences Mathématiques de Roumanie. 47(95)(2004), 3-14. [pdf file]

J32. G. Sinnamon. Schur's lemma and best constants in weighted norm inequalities. Le Matematiche. 57(2002), 185-204. [pdf file]

J33. G. Sinnamon. Weighted inequalities for positive operators. Journal of Mathematical Inequalities and Applications. 8(2005), 419-440. [pdf file]

J34. M. Mastylo and G. Sinnamon. A Calderón couple of down spaces. Journal of Functional Analysis. 240(2006), 192-225. [pdf file]

J35. C. A. Okpoti, L. E. Persson, and G. Sinnamon. An equivalence theorem for some integral conditions with general measures related to Hardy's inequality. Journal of Mathematical Analysis and Applications. 326(2007),  398-413.[pdf file]

J36. R. Kerman, M. Milman, and G. Sinnamon. On the Brudnyi-Krugljak duality theory of spaces formed by the K-method of interpolation. Revista Matemática Complutense. 20(2007), 367-389. [pdf file]

J37. M. Carro, L. Colzani, and G. Sinnamon. From restricted type to strong type estimates on quasi-Banach rearrangement invariant spaces. Studia Mathematica. 182(2007), 1-27. [pdf file]

J38. C. A. Okpoti, L. E. Persson, and G. Sinnamon. An equivalence theorem for some integral conditions with general measures related to Hardy's inequality II. Journal of Mathematical Analysis and Applications. 337(2008), 219-230. [pdf file]

J39. E. Kikianty and G. Sinnamon. The p-HH norms on Cartesian powers and sequence spaces. Journal of Mathematical Analysis and Applications. 359(2009), 765–779. [pdf file]

J40. G. Sinnamon. Bootstrapping weighted Fourier inequalities. Journal of Mathematical Inequalities. 3(2009), 341-346. [pdf file]

J41. M. Dziri and G. Sinnamon. A formula for the norm of an averaging operator on weighted Lebesgue space. Integral Transforms and Special Functions. 21(2010), 25-33. [pdf file]

J42. M. Lin and G. Sinnamon. A condition for convexity of a product of positive definite quadratic forms. SIAM J. Matrix Anal. Appl., 32(2011), 457-462. [pdf file]

J43. M. Lin and G. Sinnamon. The generalized Wielandt inequality in inner product spaces. Eurasian Mathematical Journal, 3(2012), 72-85. [pdf file]

J44. D. Popa and G. Sinnamon. Blei's inequality and coordinatewise multiple summing operators. Publicacions Matemàtiques, 57(2013), 455-475. [pdf file]

J45. J. D. Christensen, G. Sinnamon, and E. Wu. The D-topology for diffeological spaces. Pacific Journal of Mathematics, 272(2014), 87–110. [pdf file]

J46. J. Rastegari and G. Sinnamon. Fourier series in weighted Lorentz spaces. Fourier Analysis and Applications, 22(2016), 1192-1223. [pdf file]

J47. W. Grey and G. Sinnamon. The inclusion problem for mixed-norm spaces. Transactions of the American Mathematical Society, 368(2016), 8715-8736. [pdf file]

J48. W. Grey and G. Sinnamon. Product operators on mixed norm spaces. Linear and Nonlinear Analysis, 2(2016), 189-197. [pdf file]

J49. M. Mastylo and G. Sinnamon. Calderon-Mityagin couples of Banach spaces related to decreasing functions. Journal of Functional Analysis, 272(2017), 4460-4482. [pdf file]

J50. E. Kikianty and G. Sinnamon. Angular equivalence of normed spaces. Journal of Mathematical Analysis and Applications, 454(2017), 942-960. (https://doi.org/10.1016/j.jmaa.2017.05.038) [pdf file]

J51.M. Francu, R. Kerman, and G. Sinnamon. A new algorithm for approximating the least concave majorant. Czechoslovak Mathematical Journal, 67(2017), 1071-1093. [pdf file]

J52. E. Kikianty and G. Sinnamon. Corrigendum to "Angular equivalence of normed spaces" [J. Math. Anal. Appl. 454(2) (2017) 942-960]. Journal of Mathematical Analysis and Applications, 458(2018), 1361-1362.  (https://doi.org/10.1016/j.jmaa.2017.07.069) [pdf file]

J53. M. Lin and G. Sinnamon. Power majorization between the roots of two polynomials. Houston Journal of Mathematics, 44(2018), 607-612. [pdf file]

PAPERS IN REFEREED CONFERENCE PROCEEDINGS

C1. H. P. Heinig and G. J. Sinnamon, Integral representations of functions in weighted Bergman spaces, Proceedings of the International Conference on Constructive Theory of Functions, Varna, May 24-31, 1987. Bulgarian Academy of Sciences, 1988, 207-213.

C2. H. P. Heinig and G. J. Sinnamon, Laplace representation of functions in mixed weighted Bergman spaces, Commutative Harmonic Analysis, Proceedings of a SLU-GTE Conference, July 27-29, 1987. AMS Series of Contemporary Mathematics, vol. 91, 1989, 93-99.

C3. G. Sinnamon, Interpolation of spaces defined by the level function, ICM-90 Satellite Conference Proceedings, Harmonic Analysis, S. Igari (ed.), Springer-Verlag, Tokyo 1991. pp. 190-193. [pdf file]

C4. G. Sinnamon. Hardy-type inequalities for a new class of integral operators. In Analysis of Divergence, Control and Management of Divergent Processes, W. O. Bray and C. V. Stanojevic (Eds.) Birkhauser, Boston, 1999, 297-307. [pdf file]

C5. G. Sinnamon. Four questions related to Hardy's inequality. Function Spaces and Applications edited by D. E. Edmunds et al, Proceedings of the International Conference on Function Spaces and Applications to Partial Differential Equations held at the University of Delhi, Delhi, Dec 1997. Narosa Publishing House, New Delhi. 2000, 255-266. Also Published by Alpha Science International, Pangbourne, UK. [pdf file] 

C6. G. Sinnamon. Hardy's Inequality and Monotonicity. Function Spaces, Differential Operators and Nonlinear Analysis edited by P. Drábek and J. Rákosník. Conference Proceedings, Milovy, Czech Republic, May 28-June 2, 2004. Published by the Mathematical Institute of the Academy of Sciences of the Czech Republic, Prague 2005, 292-310. [pdf file]

C7. G. Sinnamon. Monotonicity in Banach function spaces. Nonlinear Analysis, Function Spaces and Applications, Vol 8, edited by J. Rákosník. Proceedings of the Spring School, Praha, May 30-June 6, 2006. Published by the Mathematical Institute of the Academy of Sciences of the Czech Republic, Prague 2007, 205-240. [pdf file]

C8. G. Sinnamon. Fourier inequalities and a new Lorentz space. Proceedings of the International Symposium on Banach and Function Spaces II (ISBFS 2006) edited by M. Kato and L. Maligranda. Kyushu Institute of Technology, Kitakyushu, Japan, 14-17 September 2006. Yokohama Publishers 2008, 145-155. [pdf file]

PREPRINTS

P1. J. Rastegari and G. Sinnamon. Weighted Fourier inequalities via rearrangements. To appear in the Journal of Fourier Analysis and Applications. (DOI 10.1007/s00041-017-9565-3.) [pdf file]

NON-REFEREED PUBLICATION

N1. G. J. Sinnamon, Operators on Lebesgue spaces with general measures. Doctoral Thesis, McMaster University, 1987. pp. 149.

N2. H. P. Heinig and G. Sinnamon. Mapping properties of integral averaging operators. Centre de Recerca Matemàtica Preprint núm. 354, April 1997. pp. 24. [pdf file] (Refereed as J15 above.)

N2. M. Mastylo and G. Sinnamon. A Calderón couple of down spaces. Report No. 126, Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Poznan, Poland, 2005, 1-35. [pdf file]